# SDR QXEA2013021100310

- Difficulty date: February 11, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 13,943 hours, 14,981 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Attach Bolt
- Condition: Corroded
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT DOOR HAS A CORRODED WINDOW ATTACH BOLT.
